International Journal of Applied Mathematical Sciences (JAMS)

 

Volume 6, Number 1  (2013)

 

 

CONTENTS

 

On the Non Homogeneous Quadratic Equation:  x2 + y2 +  z=  t2-1

pp. 1-6
Authors: M.A. Gopalan, S. Vidhyalakshmi and K. Lakshmi

 

Analytical Solution Of The Velocity Distribution Along The Coaxial Cylindrical Channels Separated By Permeable Material

pp. 7-18

Author: Kaushal Patel

 

Mathematical Model for Finding the Bounds of Estrone Sulfate by Using Estrone and Estradiol

pp. 19-27

Authors: S. Lakshmi and K.Majella Jenvi Ignatia

 

Estimation of thermal stresses due to arbitrary initial heat supply in a semi-infinite solid circular cylinder by quasi-static approach

pp. 29-37

Authors: G.D. Kedar and K.C. Deshmukh

 

Generalized Two Dimensional Half Canonical Sine Transform
pp. 39-44
Authors: A.S. Gudadhe and A.V. Joshi

 

Some New Results On Fixed Point Theorems in Fuzzy Metric Spaces

pp. 45-53
Authors: Vinita Singh and Sandeep Malhotra

 

Semigroups and Formal Languages
pp. 55-57
Author: Anand Jha

 

Integral Solutions of the Non-Homogeneous Ternary Quintic Equation Interms of Pell Sequence x + y3 + xy(x + y)+ 2z5

pp. 59-62
Authors: M.A.Gopalan, G.Sumathi and S.Vidhyalakshmi

 

Stability and Control Analysis of the Sprott’s Model L
pp. 63-68
Author: Amit Mondal

 

M-Gonal Number -1=Perfect Square
pp. 69-71
Authors: M.A. Gopalan and V. Geetha

 

Oscillation Behavior of Odd Order Nonlinear Difference Equations
pp. 73-80
Authors: Hasan Ö˘günmez and Özkan Öcalan

 

Centered M-Gonal Number- 1=A Perfect Square
pp. 81-83
Authors: Manju Somanath, V. Sangeetha and M.A.Gopalan

 

Neighborhood Sets Polynomial of a Graph
pp. 91-97
Authors: J. Joseline Manora and I. Paulraj Jayasimman

 

A Maple Program to solve linear integro- differential equations by Homotopy Analysis Method
pp. 99-105
Authors: Jafar Biazar and Fereshteh Goldoust

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact